Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 879232, 14 pages
http://dx.doi.org/10.1155/2014/879232
Research Article

Performance of a Nonlinear Real-Time Optimal Control System for HEVs/PHEVs during Car Following

School of Electrical Engineering and Automation, Henan Polytechnic University, Jiaozuo 454000, China

Received 20 March 2014; Accepted 23 May 2014; Published 19 June 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Kaijiang Yu and Junqi Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaijiang Yu and Junqi Yang, “Performance of a Nonlinear Real-Time Optimal Control System for HEVs/PHEVs during Car Following,” Journal of Applied Mathematics, vol. 2014, Article ID 879232, 14 pages, 2014. https://doi.org/10.1155/2014/879232.